Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1980, Volume 48, Issue 1

Efficiency of Non-Walrasian Equilibria<127:EONE>2.0.CO;2-Y
p. 127-134

P. R. Nayak

In this paper, Pareto efficiency properties of a non-Walrasian equilibrium for an exchange economy are analyzed. The equilibrium considered is a generalized version of Dreze's equilibrium with price rigidities and rationing.

Log In To View Full Content

Journal News